# SDR 2006UALA01936

- Difficulty date: October 5, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 29,310 hours, 11,141 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MARKER LIGHT DOOR 1R CRACKED.   REPLACED LIGHT ASSY. TESTED GOOD.
